# SDR P5CA9701818

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Sheared
- Location: Bs 1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED RIVETS ON TIE CLIPS, MAIN DECK FUSELAGE CIRCUM FRAME AT FS 1900 STRINGERS 10, 11, 12, 13, AND 14.  REPAIRED PER POLAR AIR MA 5310-23:01.
